# SDR AALA20120831003

- Difficulty date: August 29, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 55,446 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR CABIN EMERGENCY LIGHT.
